# SDR 2007FA0000356

- Difficulty date: April 18, 2007
- Submitted: April 25, 2007
- Operation: General aviation
- Aircraft: N5162D
- Make and model: Cessna 182A
- Aircraft serial: 51262
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: FRCN68OACA01
- Part serial: 97043
- Condition: Separated
- Location: Nr 1
- Part time: 145 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED CYLINDER COMPRESSION TEST AND FOUND NR 1 CYLINDER READING 0 PSI AND FOUND LEAKING AROUND CYLINDER HEAD AND BARREL FINS.  UPON REMOVAL THE HEAD IS COCKED SIDEWAYS ON THE BARREL.  THE HEAD WAS SEPARATING FROM BARREL.  THE CYLINDER PN FRCN68.  OACA/01 CL68 CERMINIL FREEDOM.  CYLINDER ONLY HAD 145.6 HRS TIME IN SERVICE OVERHAUL IN DEC 2003.  (K)
